Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    7
  • comments
    6
  • views
    7146

Stopping Birth Control Pill

I'm 25 now and I started taking birth control pills back when I was 19 because I would get migraines and terrible cramps, I always had mild to moderate acne (non-cystic) throughout high school which I contribute also to wearing cheap makeup and sweating a lot from sports and not being able to wash it off right away. My gyno tried ortho tri-cyclin first and it made my acne way worse, so then I took Yaz for about a year which did not show improvement or worsening of acne (also I had none of those scary side-effects you see on commercials now), then I was switched to mircette which I don't remember it affecting my skin much, I do know I never got cystic acne till I took Lo-loestrin (microgestin fe1/20) which is medium androgenic so bad for people prone to acne and have no idea why my gyno thought it would be good for my skin. But anyways, since I never really saw an improvement in any birth control pill and have no risk of getting pregnant currently (lol) I'm stopping mine today.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×